U.S. doctors online nowAsk doctors free
PA
A 50-year-old female asked:

my gerd was under control with prilosec. three days after the stomach flu hit it's awful again. is there a connection?

1 doctor answer1 doctor weighed in
Dr. Dean Giannone
Internal Medicine 25 years experience
Give it some time.: A "stomach flu" can be accompanied by nausea, vomiting and "heartburn" that can mimic your usual GERD, and it can be so relentless that your Prilosec is simply not helping right now. It's doubtful that this stomach flu in the short term would have worsened your GERD for the long term. Give it a few more days and hopefully you'll start feeling better in this regard.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

Tallahassee, FL
A 22-year-old female asked:

I had spotting on the day I was suppose to start my period which was the 27th of july and it ended the 30th I had spotting for those three days. Then I tested 2 days later and I got a negative........If im pregnant could I have tested too early its been

1 doctor answer1 doctor weighed in
Dr. Andrew Silverman
Fertility Medicine 49 years experience
Repeat the test: Sometimes it takes up to a weeks for the urine test to turn +. If you feel pregnant and continue to have a negative urine test i suggest that you have the more definitive blood test.
Dayton, OH
A 24-year-old female asked:

I'm not on any type of birth control. My period is 16 days late I took a pregnancy test today it came back negative. What could be going on.?

2 doctor answers4 doctors weighed in
Dr. Alan Patterson
Obstetrics and Gynecology 42 years experience
Do a blood PT: You need a blood bhcg, if neg could be form other hormones being not right or other pronblems, your gyn can figure out what is going on when you see your gyn or a gyn, they will do an exam, blood work and ultrasound.
A 28-year-old member asked:

I had a headcold that got worse in 2 days, im now vomiting, diahreoa, dizzy, and ache all over what could it be?

1 doctor answer2 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
The flu?: The symptoms indicate your body is fighting off some nasty infection. Serious and treatable infections need to be excluded. If none found, most likely it is viral flu.
Tampa, FL
A 26-year-old female asked:

My son which is 2 years old and I have had diahhrea for 6 days and vomitting only off and on usually when we eat we also have runny noses and no fever?

1 doctor answer5 doctors weighed in
Dr. Jeffrey Pollard
ENT and Head and Neck Surgery 21 years experience
Sounds like virus: Sounds like a viral "enteritis" - basically a "stomach flu". Viral gastrointestinal infections can not only be tedious to get through, they can also be quite serious in a small child. With symptoms of that duration in a 2 y/o you may need to get reassurance from a pediatrician or urgent care doctor that he/she is staying hydrated enough (as 2 y/o's don't have much reserve). Hope this helps!
A 32-year-old member asked:

Can ibuprofin cause stomach pains and bloody stool?

1 doctor answer5 doctors weighed in
Dr. Charles Cattano
Gastroenterology 39 years experience
YES -- get HELP!: Ibuprofen, and other nsaid's, particularly in a dose-dependent fashion (based on milligrams consumed & duration of use) can cause ulcers in any part of the GI tract. Due to the platelet inhibition effect of ibuprofen, ulcers caused by it may indeed bleed massively. If that is the scenario you're describing--immmediately stop taking Ibuprofen and get to the er!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 5, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.